MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0885-3924(97)00001-8

Медицинская библиотека · Journal of pain and symptom management · 1997

Strychnine-like multifocal myoclonus and seizures in extremely high-dose opioid administration: treatment strategies.

Hagen N, Swanson R

Клинический случайСтатьяПеревод в очереди

Аннотация

While occasional myoclonic jerks are prevalent in cancer patients receiving opioids, severe myoclonic jerks and seizures due to opioids are uncommon. In this retrospective case series, we describe five cancer patients with refractory cancer pain and severe neuroexcitatory toxicity associated with extremely high-dose opioid therapy to characterize better the syndrome, its treatment, and its outcome. Two patients died following seizures, but three patients recovered following prompt treatment with parenteral midazolam infusions and rotation to alternative opioids. Possible mechanisms and treatment options for this potentially lethal clinical syndrome are reviewed. The authors conclude that severe multifocal myoclonus and seizures associated with extremely high-dose opioid therapy are life-threatening, and respond to parenteral midazolam infusion, rotation to alternative opioids, and aggressive supportive care.

Для цитирования: Hagen N, Swanson R. Strychnine-like multifocal myoclonus and seizures in extremely high-dose opioid administration: treatment strategies.. Journal of pain and symptom management. 1997. DOI: 10.1016/s0885-3924(97)00001-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.